# SDR USAA970218

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CRACKS IN SKIN CONNECTION ANGLES IN RADIUS AT FRAME 14911, STRINGER NR 11 LEFT, STRINGER 64 RT.  INSTALLED DOUBLER REPAIR PER USAIRWAYS EA 47081.  (M)
